# SDR W9FA201912050002

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N163JW
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 14,388 hours, 10,969 cycles
- Engine: Rroyce TAYMK6108
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 1159P414603
- Part serial: A74
- Condition: Damaged
- Part time: 14,388 hours, 10,969 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT AND REPAIR THRUST REVERSER MOUNT HOLES AS REQUIRED. HOLES 2L,3L,LL, 5L, 8L, 9L, 10L AND 11L. REWORK PER GSL405420001. BUSHINGS REQUIRE INSTALLATION. HOLE 10L IS DEFORMED.  HOLE 10L IS DEFORMED WHERE THE TITANIUM FACE OF THE MOUNTING FLANGE MEETS THE ALUMINUM BATH TUB FITTING.10L PER GAC NDTP 2.0. REV. 2 RELEASED 10-31- 2019REAM THE DAMAGED HOLE TO THE SAME INTENT OF GSL405420001 REV B   REAM SUBJECT HOLE TO THE MINIMUM HOLE SIZE TO CLEAN UP THE DEFORMATION HOWEVER DO NOT TO EXCEED 1.250" DIA. PER GSL REQUIREMENTS AT THIS TIME. REAMED THE DAMAGED 10L HOLE TO 1.1288" IAW GSL405420001 REV B (SECTION 2) ENGINEERING DISPOSITION TO CEASE FURTHER REPAIR EFFORTS.  HAVING THE SUBJECT HOLE SIZE CURRENTLY AT 1.1288" DIA. EVIDENCE OF MATERIAL YIELDING STILL EXIST COMMON TO THE 1159PM41400-17 MOUNTING RING. REPAIR EFFORTS CAN REPLACE THE 1159PM41402-13 BATHTUB FITTING,  THE CURRENT CONDITION OF THE 1159PM41400-17 CANNOT SUSTAIN A FEASIBLE OR PRACTICAL STRUCTURAL REPAIR DUE TO THE ANTICIPATED SIZE REQUIRED TO CLEAN-OUT THE DAMAGE, PHYSICAL CONSTRAINTS OF INTERFACING COMPONENTS, STRUCTURAL STACK UPS AND CERTIFICATION REQUIREMENTS ARE LIMITING PRACTICAL REPAIR OPTIONS, THE COMPONENT IN ITS CURRENT STATE IS NOT STRUCTURALLY ACCEPTABLE FOR CONTINUED SERVICE.  SERVICE ENGINEERING RECOMMENDS REMOVAL AND REPLACEMENT OF COMPONENT OR THRUST REVERSER ASSEMBLY.
